# SDR TAOA059809

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Part number: 894120
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 6160 - LGA-BOS - ENGINE NR 1 FIRE WARNING IN FLIGHT.  UNABLE TO PUT OUT LIGHT.  SHUTDOWN ENGINE AND DISCHARGED FIRE BOTTLE, AFTER COMPLETING PROCEDURE LIGHT REMAINED ILLUMINATED.  REPLACED NR 1 ENGINE LOWER FIRE WARNING SENSOR AND FIRE WARNING CONTROL UNIT.  PERFORMED OPERATIONAL CHECK OF SYSTEM, CHECKS NORMAL PER MM 26-11-0.  (M)
